DocServer

A linear-time algorithm to compute geodesics in solvable Baumslag-Solitar groups

Elder, Murray (2010) A linear-time algorithm to compute geodesics in solvable Baumslag-Solitar groups. Illinois J. Math., 54 (1). pp. 109-128.

[img]
Preview
PDF - Published Version
Download (260Kb) | Preview

    Abstract

    We present an algorithm to convert a word of length n in the standard generators of the solvable Baumslag–Solitar group BS(1, p) into a geodesic word, which runs in linear time and O(nlog n) space on a random access machine.

    Item Type: Article
    Subjects: 20-xx Group theory and generalizations
    68-xx Computer science > 68Qxx Theory of computing
    Faculty: UNSPECIFIED
    Depositing User: Dr Murray Elder
    Date Deposited: 17 Sep 2012 10:43
    Last Modified: 17 Sep 2012 10:43
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1209

    Actions (login required)

    View Item